# SDR IPXA2022080584950

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Flap
- Part number: A2151038720001
- Part serial: NSN
- Condition: Cracked
- Location: Center Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGPANEL 143CL LEADING EDGE IS CRACK.REMOVED AND REPLACED IAW SRM 51-40-21.
